# SDR QXEA200602023

- Difficulty date: August 5, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 7,650 hours, 5,462 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - AFTER TAKEOFF FOR FLIGHT 4342 (DEN-YYC) RECEIVED A BRAKE OVERHEAT WARNING CLIMBING THROUGH 17,000 FEET.  PER THE CHECKLIST, LOWERED THE LANDING GEAR AND MESSAGE WENT OUT.  RESET THE BRAKE TEMPERATURE MONITORING SYSTEM.  NR 4 BRAKE READ 17 AT HOTTEST POINT.  RETURNED TO THE FIELD AND ACCOMPLISHED AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED LANDING GEAR AND WHEELS AND BRAKES.  THERE WERE NO SIGNS OF OVERHEATING.  AS A PRECAUTION, REPLACED THE NR 4 BRAKE, WHEEL, AND TEMPERATURE SENSOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
